Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



Laws of iterated logarithm for stochastic integrals of generalized sub-Gaussian processes

Authors: A. Castellucci and R. Giuliano Antonini
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 73 (2005).
Journal: Theor. Probability and Math. Statist. 73 (2006), 47-56
MSC (2000): Primary 60F15; Secondary 60G44
Published electronically: January 17, 2007
MathSciNet review: 2213840
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the behavior of $ \phi$-sub-Gaussian martingales $ (M_t)_{t>0}$ as $ t \to 0$. Applications are given to the stochastic integral of a particular kind of process and to the double stochastic integral of it with respect to two independent Brownian motions.

References [Enhancements On Off] (What's this?)

  • 1. V. V. Buldygin and Yu. V. Kozachenko, Metric characterization of random variables and random processes, Translations of Mathematical Monographs, vol. 188, American Mathematical Society, Providence, RI, 2000. Translated from the 1998 Russian original by V. Zaiats. MR 1743716
  • 2. William Feller, An introduction to probability theory and its applications. Vol. II., Second edition, John Wiley & Sons, Inc., New York-London-Sydney, 1971. MR 0270403
  • 3. R. Giuliano Antonini and Yu. V. Kozachenko, A note on the asymptotic behavior of sequences of generalized subGaussian random vectors, Random Oper. Stochastic Equations 13 (2005), no. 1, 39–52. MR 2130246, 10.1163/1569397053300900
  • 4. R. Giuliano Antonini, Yu. Kozachenko, and T. Nikitina, Spaces of 𝜑-sub-Gaussian random variables, Rend. Accad. Naz. Sci. XL Mem. Mat. Appl. (5) 27 (2003), 95–124 (English, with English and Italian summaries). MR 2056414
  • 5. K. Helmes, The “local” law of the iterated logarithm for processes related to Lévy’s stochastic area process, Studia Math. 83 (1986), no. 3, 229–237. MR 850825
  • 6. Paul Lévy, Wiener’s random function, and other Laplacian random functions, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, 1950, University of California Press, Berkeley and Los Angeles, 1951, pp. 171–187. MR 0044774
  • 7. René Schott, Une loi du logarithme itéré pour certaines intégrales stochastiques, C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), no. 4, 295–298 (French, with English summary). MR 609071

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60F15, 60G44

Retrieve articles in all journals with MSC (2000): 60F15, 60G44

Additional Information

A. Castellucci
Affiliation: Dip. di Matematica, Università di Pisa, via F. Buonarroti 2, 56100 Pisa, Italy

R. Giuliano Antonini
Affiliation: Dip. di Matematica, Università di Pisa, via F. Buonarroti 2, 56100 Pisa, Italy

Keywords: Continuous time martingale, generalized sub-Gaussian process, iterated logarithm law, Brownian motion, double stochastic integral, L\'evy area process
Received by editor(s): July 30, 2004
Published electronically: January 17, 2007
Article copyright: © Copyright 2007 American Mathematical Society